# SDR DALA1104049855

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1245 L5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPT LONGERON 5L CANTED STA 1245 HAS EXISTING DOUBLE DRILLED HOLE. CUT OUT APPROX 15" OF LONGERON 5L, STA 1245.  LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW SRM 51-10-2, 51-30-5, 53-02, FIG 18, SHT 2, 51-10-3, 51-10-4.   REQUIRED INSP COMPLETED.
